# SDR ASAA2022091139928

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N363VA
- Make and model: Airbus A300*
- Aircraft serial: 07063
- Aircraft time: 13,766 hours, 4,784 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NH25216349
- Condition: Delaminated
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED WINDOW HAS DELAMINATION ON FWD SIDE. GROUNDED - YES. REMOVED AND REPLACED CAPT FIXED WINDOW S/N L435394 PER A320 AMM 56-11-12-000-01A AND 56-11-12-400-002-A.
